Thank you for your reply.
It appears that you have mild conjunctivitis
with partial cornea irritation on the left eye. Following eye irritation and even use of visine (which contains cornea irritating preservative) the cornea tear film
can be altered causing reduced or changes in focusing.
In addition, with your history of cataract surgery, it may be possible that you have developed a film (often common months to few years after cataract surgery with intraocular lens
). If this is the case, the eye doctor can detect it after a good dilated eye examination and carefully looking into back of the lens implant, and use laser in the office to focus on it an zap it - with no pain to be felt by you. Should this was already done in the past, it re-evaluate for ones not previously removed.
However, it is most likely that your problem is due the mild conjunctivitis with cornea tear film disturbance. To that end, I suggest that you stop using the visine, stop the elastat - instead contain Thera Tears (without any preservative), and the add Zaditor (OTC) non-steroidal anti-inflammatory drop (1 drop twice daily in the affected eye for 1 week, in between the use of Thera Tears 4 times daily) with action against ocular conjunctivitis. If not resolved after 1 week, I suggest that you follow-up again with the doctor for closer evaluation for the possibility of the above mentioned film on the back of your intraocular lens in the left eye.
It was a pleasure to assist you.
Please, allow me get credit for my time and effort in assisting you and press the ACCEPT
button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.
A Positive Feedback and/or Bonus is welcomed and appreciated.
Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.